Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On subadditive functions


Authors: Janusz Matkowski and Tadeusz Świątkowski
Journal: Proc. Amer. Math. Soc. 119 (1993), 187-197
MSC: Primary 26A15; Secondary 39B72
MathSciNet review: 1176072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result says that every one-to-one subadditive function $ f:(0,\infty ) \to (0,\infty )$ such that $ {\lim _{t \to 0}}f(t) = 0$ must be continuous everywhere. A construction of a broad class of discontinuous subadditive bijections of $ (0,\infty )$ which are bounded in every vicinity of 0 is given. Moreover, a problem of extension of a subadditive function defined in $ (0,\infty )$ to a subadditive even function in $ \mathbb{R}$ is considered


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A15, 39B72

Retrieve articles in all journals with MSC: 26A15, 39B72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1176072-2
PII: S 0002-9939(1993)1176072-2
Keywords: One-to-one subadditive functions in $ (0,\infty )$, subadditive bijections of $ {\mathbb{R}_ + }$, even subadditive functions in $ \mathbb{R}$
Article copyright: © Copyright 1993 American Mathematical Society